# SDR CHIR201409191728

- Difficulty date: September 18, 2014
- Submitted: September 19, 2014
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Make and model: Boeing 234
- Aircraft serial: MJ0017
- System (JASC): 6300 · Main Rotor Drive System
- Part: Liner
- Part number: 114D31027
- Part serial: TS508
- Condition: Cracked
- Location: Bearing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT PROCESS OF 234 AFT VERTICAL SHAFT BEARING HOUSING, CRACK FOUND ON BEARING LINER LAND AT 3 O`CLOCK POSITION, APPROXIMATELY .2500" LONG.
